# SDR GLBA2017110300689

- Difficulty date: November 2, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 39,454 hours, 49,439 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144043GLA
- Condition: Broken
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE LOWER FORWARD AIRSTAIR DOOR HANDRAIL CABLE WAS BROKEN INTERNALLY. REMOVED AND REPLACED THE FORWARD LOWER DOOR CABLE, P/N OFF/ON: 1440-43GLA, IAW B1900D MM 52-10-02.
